# SDR 2002UALA01463

- Difficulty date: September 16, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,755 hours, 18,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 827, BELOW AFT PIT DOOR, FUSELAGE SKIN HAS EXCESSIVE MATERIAL REMOVED DURING REPAIR.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED DOUBLER AND FILLER.
